A member asked:

I am 99% certain i have hsv-2. going on my 4th week, finally taking valtrex, (valacyclovir) however, i have numbness in both feet, butt and penis. is this normal?

A doctor has provided 1 answer
Dr. Jeff Livingston answered

Specializes in Obstetrics and Gynecology

Not normal : That is not normal at all. You should be promptly evaluated by your physician. If this is a primary hsv outbreak (meaning your first) it may be spreading systemically and you may need admission to the hospital. At 49 with new numbness you need evaluation for stroke and other causes unrelated to hsv too.

Answered 5/30/2013

5.2k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question